# SDR REXA2019111831637

- Difficulty date: November 13, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N8775A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7775
- Aircraft time: 30,803 hours, 28,434 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Part serial: 178190
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR LEVEL EMERGENCY PATH LIGHTING INOP FROM RAW 6-FORWARD TO ROW 1
DEFERRED CABIN EMER LIGHT IAW MEL33-57-1A PLACARD INSTALLED ENTERED IN MMO2 PER MOC 96074. $$$$$$$ REMOVED & REPLACED EMRGENCY LIGHT BATTERY AT PS2LF AND FLOOR LIGHTING STRIP DS13LX #2 AND LEFT FLOOR EMER EXIT LIGHT DS14LY IAW CRJ200 AMM 33-51-04 DEFER CLEARED MM02 UPDATED.
